# SDR DALA2017030501808

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 44,321 hours, 29,567 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP GUIDE VANE DENTED.  REPAIRED THE GUIDE VANE IAW SRM 57-20-05, FIG 5.
